# SDR SIMA200517104

- Difficulty date: June 10, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14000421001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT OMEGA BEAM CORRODED BETWEEN FRAMES 22 AND 25.  REPAIRED LT OMEGA BEAM BETWEEN FRAMES 22 AND 25 IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
